I have lost weight during my use, at one point I was down to 94 lbs. I actually feel hungrier after the first few days of withdrawal. Vicodin supresses my appetite. Everyone reacts differently though, if your vomiting through the first week of withdrawal or eating less because of nausea, weight loss is deffinately a possiblity.
Painkillers also kill my appetite. Seems like it'd be a great thing but I retain water like hell. My rings don't slide on like they should and dress flats look and feel uncomfy.
But when I wd, I too eat. I do it to try and feel normal. I have gobs of Promethazine to kill my nausea so I don't suffer too bad from that. But it's like smoking when I'm sick - even though I feel like poop, I force myself to smoke to try and feel normal. I'm weird.
I never took vicodin, but during my drug use, i lost so much weight and looked like death. Since I have quit, I have put on 25 lbs and look good again, lol. Now that your getting clean soon, go get a big mac, quarter pounder, fries and 2 strawberry sundaes, lol. No wait, that might be as bad as using drugs, but that's what i did, haha. Keep working it and best of luck:)
When are you taking the leap off the vicodin? You can do this girl.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.